ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A two timescale stochastic approximation scheme for simulation-based parametric optimization

Bhatnagar, Shalabh and Borkar, Vivek S (1998) A two timescale stochastic approximation scheme for simulation-based parametric optimization. In: Probability in the Engineering and Informational Sciences, 12 (4). pp. 519-531.

Full text not available from this repository.
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

A two timescale stochastic approximation scheme which uses coupled iterations is used for simulation-based parametric optimization as an alternative to traditional "infinitesimal perturbation analysis" schemes, It avoids the aggregation of data present in many other schemes. Its convergence is analyzed, and a queueing example is presented.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Keywords: Infinitesimal Perturbation Analysis;Queue.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 10 Jun 2011 04:14
Last Modified: 10 Jun 2011 04:14
URI: http://eprints.iisc.ernet.in/id/eprint/38074

Actions (login required)

View Item View Item